# SDR MALA965188

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 2432 · Battery/Charger System
- Part: Power Supply
- Part number: 501122804
- Condition: Failed
- Location: Cockpit Emerg
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3113 - ON APROACH TO DTW - THE EMER PWR LIGHT ILLUMINATED 5 TO 6 TIMES.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY.  (X)
